# SDR MZZA98036

- Difficulty date: December 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79745
- Make and model: Boeing 727224
- Aircraft serial: 22448
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Canning
- Location: Torque Box
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING 'S' CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, OIL CANNING WERE FOUND ON VERTRAL STAIRWELL TORQUE BOX WEB AT THE FOLLOWING LOCATION, LEFT SIDE AT BS 1233, RT SIDE AT BS 1233, RT SIDE BETWEEN BS 1283 AND BS 1313, LEFT SIDE AT 1293.  THE DAMAGED WEB WERE REPAIRED PER B727 SRM 51-40-2 FIGURE 1.  REF, HANGAR NON ROUTINE REPAIR ITEM CARD NR 840947, 840948, 840949 AND 840950 (SEQ NR 01033, 01034, 01035 AND 01036).  (M)
